Treat Fever Accompanied By Weakness And Chills?
I am a gerd sufferer who is getting better. But now I have a fever, my body is weak and cold. Can I take the paracetamol silabat medicine that I got during treatment at that time..rnPlease answer. Thank you .
Thank you for asking HealthReplies.com.
Fever and weakness generally indicate that your body has an infection. The origin of the infection can be a virus or bacteria. This infection will cause the body to produce inflammatory mediators that cause an increase in the thermoregulatory set point in the hypothalamus. As a result, you will have a fever.
Infections that cause fever can occur in various organ systems, ranging from the respiratory, digestive, urinary, and other organ systems. Each of these conditions can have a different treatment.
Patients with GERD (gastroesophageal reflux disease) should not take any medication. This is because the consumption of inappropriate drugs has the potential to trigger an increase in stomach acid which can aggravate or trigger GERD symptoms, such as nausea, shortness of breath, heat, lump, and other discomfort in the chest and solar plexus. However, paracetamol is actually relatively safe for people with GERD. This drug rarely causes the side effects as mentioned above as long as it is taken properly according to the doctor's advice.
As long as you do not have a history of allergies to paracetamol, you can take this drug. Make sure you don't take paracetamol on an empty stomach to minimize the risk of acid reflux. In addition, if the paracetamol you are taking has not just been purchased, make sure that the drug has not expired and is still suitable for consumption.
In addition to taking medication, to help deal with fever and weakness, you should also get plenty of rest, drink plenty of water, and eat regularly. Do light exercise as much as you can to maintain your stamina so you don't suffocate. Reduce activities that are too tiring as long as you still feel weak.
If the fever does not improve within 3 days, try to see a doctor so that further treatment can be done.
I hope this helps.
dr. Nadia Nurotul Fuadah